# SDR DXTA200300073

- Difficulty date: July 21, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 2,396 hours, 1,799 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Damaged
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENG FUEL LIGHT CAME ON DURING TAKE OFF ROLL (LIGHT CAME ON AT 50 KIAS),  LIGHT EXTINGUISHED WHEN POWER REDUCED. - REMOVED NR 1 AND 2 ENG FUEL FILTERS PER HONEYWELL TFE731 MM CH 73-21-02.  RAN NR 1 AND 2 ENG TOT/O POWER, NO DEFECTS NOTED.
